MAUDE Adverse Event Report: MITG - OKLAHOMA CITY TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)

MITG - OKLAHOMA CITY TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 72204064
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report was originally submitted on 2020-04-01 under report number 1643264-2020-20001.Due to a technical issue, this report is being resubmitted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during hysteroscopy, the device was inserted at the uterine wall/fundus and tissue resection started.The device was working properly, but it appeared that upon initial resection, metallic shavings/dust came off the blade.The case was completed and tissue was resected.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.Visual inspection found the device had rusted.The investigation found the device was covered in rust and the blade could not be examined.The investigation could not determine the root cause of the customer's report.The provided lot number indicates that this product is an oem.The appropriate personnel have been contacted and the device history results will be recorded in a dhr task upon completion of the investigation.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
TRUCLEAR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
MITG - OKLAHOMA CITY
75 s. meridian ave
oklahoma OK 73107
MDR Report Key10001123
Report Number1643264-2020-20001
Device Sequence Number11530783
Product Code HIH
UDI-Device Identifier10884521744097
UDI-Public10884521744097
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K161763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2020
Device Model Number72204064
Device Catalogue Number72204064
Device Lot Number4732892
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2020
Initial Date Received by Manufacturer 04/12/2020
Supplement Date Received by Manufacturer04/12/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1